# SDR GTIA040634

- Difficulty date: June 22, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR5374
- Condition: Out Of Limits
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FOUND FORWARD LOWER VIBRATION ISOLATOR OUT OF LIMITS, NR 1 ENGINE.  INSTALLED FORWARD LOWER VIBRATION ISOLATOR.  (M)
